The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 21, Issue 2, 2002
Metadata
 

Riesz-Fischer Sequences and Lower Frame Bounds
Peter G. Casazza, Ole Christensen, Shidong Li and A.M. Lindner
pp. 305–314
Abstract | Full-Text PDF (187 KB) | Metadata

A Modified and a Finite Index Weber Transforms
Fadhel Al-Musallam and Vu Kim Tuan
pp. 315–334
Abstract | Full-Text PDF (260 KB) | Metadata

Existence Result for the One-Dimensional Full Model of Phase Transitions
F. Luterotti and Ulisse Stefanelli
pp. 335–350
Abstract | Full-Text PDF (221 KB) | Metadata

Pseudodifferential Operators with Analytic Symbols and Estimates for Eigenfunctions of Schrödinger Operators
Vladimir S. Rabinovich
pp. 351–370
Abstract | Full-Text PDF (277 KB) | Metadata

Extremal Solutions for a Class of Unilateral Problems
Nguyen Bich Huy, Nguyen Duy Thanh and Tran Dinh Thanh
pp. 371–380
Abstract | Full-Text PDF (199 KB) | Metadata

On the Solutions of a Quadratic Integral and an Integral-Differential Equation
Lothar von Wolfersdorf
pp. 381–398
Abstract | Full-Text PDF (237 KB) | Metadata

Recovering Degenerate Kernels in Hyperbolic Integro-Differential Equations
Jaan Janno and Alfredo Lorenzi
pp. 399–430
Abstract | Full-Text PDF (296 KB) | Metadata

A Unified Approach to Nonlinear Integro-Differential Inverse Problems of Parabolic Type
Fabio Colombo and D. Guidetti
pp. 431–464
Abstract | Full-Text PDF (316 KB) | Metadata

A General Inverse Problem for a Memory Kernel in One-Dimensional Viscoelasticity
Jaan Janno and Lothar von Wolfersdorf
pp. 465–483
Abstract | Full-Text PDF (230 KB) | Metadata

An Extension of the Notion of Zero-Epi Maps to the Context of Topological Spaces
Massimo Furi and A. Vignoli
pp. 485–493
Abstract | Full-Text PDF (160 KB) | Metadata

Stability Phenomenon for Generalizations of Algebraic Differential Equations
G. Barsegian, Heinrich Begehr and Ilpo Laine
pp. 495–503
Abstract | Full-Text PDF (203 KB) | Metadata

Oscillations for Certain Difference Equations with Continuous Variable
Binggen Zhang and Linlin Zhao
pp. 505–514
Abstract | Full-Text PDF (183 KB) | Metadata

Oscillation Theorems for Non-Canonical Self-Adjoint Differential Equations of Second Order
J. Ohriska
pp. 515–520
Abstract | Full-Text PDF (167 KB) | Metadata

Inequalities for the Tail of the Exponential Series
Horst Alzer
pp. 521–528
Abstract | Full-Text PDF (188 KB) | Metadata

Corrigendum
pp. 529–530
Abstract | Full-Text PDF (91 KB) | Metadata